Pacific Journal of Mathematics

Extensions of topological groups.

Lawrence G. Brown

Article information

Pacific J. Math., Volume 39, Number 1 (1971), 71-78.

First available in Project Euclid: 13 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 57F99
Secondary: 22A25: Representations of general topological groups and semigroups 22D10: Unitary representations of locally compact groups


Brown, Lawrence G. Extensions of topological groups. Pacific J. Math. 39 (1971), no. 1, 71--78.

Export citation


  • [1] J. Dixmier, Dual et quasi-dual d'une algebre de Banack involutive, Trans. Amer. Math. Soc, 104 (1962), 278-283.
  • [2] J. Kelley, General Topology, Van Nostrand, Princeton, 1955.
  • [3] K. Kuratowski, Topology Vol. I (translated from the French by J. Jawarowski), Academic Press, New York, 1966.
  • [4] G. Mackey, Borel structures in groups and their duals, Trans. Amer. Math. Soc, 85 (1957), 134-165,
  • [5] C. Moore, Extensionsand low dimensional cohomology theory of locally compact groups I, Trans. Amer. Math. Soc, 113 (1964), 40-63.
  • [6] C. Moore, Extensions and low dimensional cohomology theory of locally compact groups II, Trans. Amer. Math. Soc, 113 (1964), 64-86.
  • [7] C. Moore, Group extensions of p-adic and adelic linear groups, I.H.E.S. PubL Math., 35 (1968), 5-70.